Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Print: 2152-5102
ISSN Online: 2152-5110

Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i5.60
pages 489-499

Accounting for Solution Singularity in Analysis of Normal Wave Diffraction in a Flat Waveguide

V. B. Galanenko
State Research and Production Enterprise "Delta", Kyiv, Ukraine
D. V. Galanenko
Research and Production Enterprise "Ultracon-Servis", Kyiv, Ukraine


A method to account for a singularity in the derivatives of a solution for a problem of normal wave diffraction at angle border points in a flat fluid-filled waveguide is suggested. The basic approach is to subdivide the solution into two terms one of which contains the singularity and satisfies the boundary conditions on the waveguide's surfaces, while the other is a regular one. The method of analysis suggested here enables one to obtain an approximate solution that will contain the singularity in an explicit form. The report presents an estimation of the method efficiency based on the criteria of balance of power fluxes and on a discrepancy between matched partial solutions in subdomains.

Articles with similar content:

On one Approach to the Solution of the Problem of Wave Scattering from a Collection of Strips
Telecommunications and Radio Engineering, Vol.55, 2001, issue 10-11
G.I. Koshevoy
Numerical Analysis of Lossy Circular Microstrip Antenna
Telecommunications and Radio Engineering, Vol.55, 2001, issue 8
Alexander I. Nosich, N. Yu. Bliznyuk
Basic and Weight Functions of the Problem of Nonlinear Surface Impedance Antenna Analysis by the Moment Method
Telecommunications and Radio Engineering, Vol.58, 2002, issue 9&10
D. S. Gavva, M. A. Omarov, A. I. Luchaninov
Identification of Boundary Condition at the Supported Edge of Monolithic Thin Main Mirror of Space Telescope
Journal of Automation and Information Sciences, Vol.37, 2005, issue 4
Lyubov V. Maksymyuk
Telecommunications and Radio Engineering, Vol.72, 2013, issue 5
Yuriy Sirenko, I. V. Petrusenko